| Catalog Number |
11-6400 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
During routine post-operative radiographic imaging, a pedicle screw yoke was observed to be un-engaged to the screw shank.A surgical procedure was performed to remove and replace the affected part.
Additional Manufacturer Narrative
The affected yoke and mating lock screw that were removed and replaced were returned for evaluation.Evaluation is in process.
Additional Manufacturer Narrative
Fields updated: h6 updated to add codes for investigation findings and investigation conclusion.A review of production records did not identify any production or inspection issues related to the event.
Additional Manufacturer Narrative
D4: correction to primary unique device identifier.